Modelling of ground water flow in nonhomogeneous media using an integral equation method

[img]
Preview
PDF
Language: English
415Kb
Title:Modelling of ground water flow in nonhomogeneous media using an integral equation method
Creators:
Hoření, Bohumír; horeni at ih dot cas dot cz; Institute of Hydrodynamics, Academy of Sciences of the Czech Republic, Pod Paťankou 30/5, 166 12 Praha 6, Czech Republic
Journal or Publication Title:
Journal of Hydrology and Hydromechanics, 52, 1, pp. 3-14
Uncontrolled Keywords:Ground Water Flow, Numerical Model, Integral Equations

Abstract

The paper presents the basic assumptions and relations for underlying the solution of ground water flow using an integral equations method. The basic laws of physics used for this solution are briefly introduced. The mathematical model describes the flow in a saturated domain both for the spatial and the plane problems. The principal parts of the numeric solution of the problem are treated in more detail. To provide an example of an application, a simple model of a dike is presented. For a homogeneous, isotropic dike the solution describes the development of the flow with time and the corresponding changes to the free surface of ground water. The resulting steady-state flow through the dike is compared with the published results (Polubarina-Kočina, 1952). Another example describes the flow through an nonhomogeneous, isotropic dike if a variable hydraulic conductivity depends on the geometric height. Singularities distributed within the domain are used for an iterative solution of the nonlinear partial differential equation describing the ground water flow.

Official URL: http://147.213.145.2/vc/vc1.asp

Title:Modelling of ground water flow in nonhomogeneous media using an integral equation method
Translated title:Řešení proudění podzemní vody metodou integrálních rovnic
Creators:
Hoření, Bohumír; horeni at ih dot cas dot cz; Institute of Hydrodynamics, Academy of Sciences of the Czech Republic, Pod Paťankou 30/5, 166 12 Praha 6, Czech Republic
Uncontrolled Keywords:Ground Water Flow, Numerical Model, Integral Equations
Subjects:T Technology > TA Engineering (General). Civil engineering (General)
Divisions:Mathematics, Physics and Earth Sciences > Institute of Hydrodynamics > Journal of Hydrology and Hydromechanics
Journal or Publication Title:Journal of Hydrology and Hydromechanics
Volume:52
Number:1
Page Range:pp. 3-14
ISSN:0042-790X
Publisher:Institute of Hydrology of the Slovak Academy of Sciences and the Institute of Hydrodynamics of the Academy of Sciences of the Czech Republic
Related URLs:
URLURL Type
http://avi.lib.cas.cz/node/55Publisher
ID Code:5996
Item Type:Article
Deposited On:15 Jun 2010 12:18
Last Modified:15 Jun 2010 10:18

Citation

Hoření, Bohumír (2004) Modelling of ground water flow in nonhomogeneous media using an integral equation method. Journal of Hydrology and Hydromechanics, 52 (1). pp. 3-14. ISSN 0042-790X

Repository Staff Only: item control page